# SDR CALA2021062800986

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 69,955 hours, 24,928 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Seal
- Condition: Missing
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 TOTAL 3A BLADE SEALS TORN/MISSING PIECES IN LEFT WHEEL WELL -- SEE PHOTO PHOTO ADDED REQUEST CDL DEFERRAL DISPATCH DESK: 06   NAME: BB DATE: 26-JUN-21- APPROVED SEALS TORN CDL APPLIED - PARTS IPC 53-14-00-05A-PARTS ADDED
